skip to main content
Refinado por: Nome da Publicação: Journal of Algebra remover
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Artigo
Adicionar ao Meu Espaço

Biserial algebras via subalgebras and the path algebra of D4

Külshammer, Julian

Journal of Algebra, 2011, Vol.331(1), pp.58-67 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
2
Material Type:
Artigo
Adicionar ao Meu Espaço

Classification of the Finite-Dimensional Real Division Composition Algebras having a Non-Abelian Derivation Algebra

Alsaody, Seidon

Journal of Algebra, 2016, Vol.445, pp.35-77 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
3
Material Type:
Artigo
Adicionar ao Meu Espaço

Maximal order of automorphisms of trigonal Riemann surfaces

Costa, Antonio F. ; Izquierdo, Milagros

Journal of Algebra, 2010, Vol.323(1), pp.27-31 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
4
Material Type:
Artigo
Adicionar ao Meu Espaço

Powers of generic ideals and the weak Lefschetz property for some monomial complete intersections

Boij, Mats ; Fröberg, Ralf ; Lundqvist, Samuel

Journal of Algebra, 2018, Vol.495, pp.1-14 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
5
Material Type:
Artigo
Adicionar ao Meu Espaço

Computing Hasse-Schmidt derivations and Weil restrictions over jets

Skjelnes, Roy

Journal of Algebra, 2014, Vol.411, pp.114-128 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
6
Material Type:
Artigo
Adicionar ao Meu Espaço

Using homological duality in consecutive pattern avoidance

Khoroshkin, Anton ; Shapiro, Boris

The Electronic Journal of Combinatorics, 2011, Vol.18(2), pp.P9 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
7
Material Type:
Artigo
Adicionar ao Meu Espaço

Homological properties of the homology algebra of the Koszul complex of a local ring: Examples and questions

Roos, Jan-Erik

Journal of Algebra, 2016, Vol.465, pp.399-436 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
8
Material Type:
Artigo
Adicionar ao Meu Espaço

Artinian and noetherian partial skew groupoid rings

Nystedt, Patrik ; Öinert, Johan ; Pinedo, Héctor

Journal of Algebra, 2018, Vol.503, pp.433-452 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
9
Material Type:
Artigo
Adicionar ao Meu Espaço

Epsilon-strongly graded rings, separability and semisimplicity

Nystedt, Patrik ; Öinert, Johan ; Pinedo, Héctor

Journal of Algebra, 2018, Vol.514, pp.1-24 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
10
Material Type:
Artigo
Adicionar ao Meu Espaço

Hilbert series of modules over Lie algebroids

Källström, Rolf ; Tadesse, Yohannes

Journal of Algebra, 2015, Vol.432, pp.129-184 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Novas Pesquisas Sugeridas

Ignorar minha busca e procurar por tudo

Deste Autor:

  1. Öinert, Johan
  2. Nystedt, P
  3. Källström, Rolf
  4. Oinert, J
  5. Pinedo, Héctor

Buscando em bases de dados remotas. Favor aguardar.